# SDR REXA2024102901156

- Difficulty date: January 25, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280 CROSSBEAM J ANGLE IS CORRODED BETWEEN LBL12 AND RBL12 REMOVED AND INSTALLED NEW J ANGLE AT FS280 WITH P/N CC670-34095-3S IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
